# SDR WX0A2018071373353

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N261NV
- Make and model: Airbus A320-214
- Aircraft serial: 4115
- Aircraft time: 22,502 hours, 16,753 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(EMERGENCY DECLARED) GEAR WOULD NOT RETRACT AFTER TAKEOFF.  R&R HYDRAULIC CONTROL RELAY.
